Generalized Hyers-Ulam-Rassias Stability of a Reciprocal Type Functional Equation in Non- Archimedean Fields
|International Journal of Engineering Trends and Technology (IJETT)||
|© 2018 by IJETT Journal|
|Year of Publication : 2018|
|Authors : M.Sophia
|DOI : 10.14445/22315381/IJETT-V55P228|
M.Sophia "Generalized Hyers-Ulam-Rassias Stability of a Reciprocal Type Functional Equation in Non- Archimedean Fields", International Journal of Engineering Trends and Technology (IJETT), V55(3),154-158 January 2018. ISSN:2231-5381. www.ijettjournal.org. published by seventh sense research group
In this paper, we obtain the general solution of a reciprocal type functional equation of the typeAnd investigate its generalized Hyers-Ulam-Rassias stability in non - Archimedian fields. We also establish Hyers-Ulam-Rassias stability, Ulam- Gavruta-Rassias sta-bility and J.M. Rassias stability controlled by the mixed product-sum of powers of norms for the same equation.
 J. Aczel, Lectures on Functional Equations and their Applications, Vol. 19, Academic Press, New York, 1966.
 J. Aczel, Functional Equations, History, Applications and Theory, D. Reidel Publ. Com-pany, 1984.
 C. Alsina, On the stability of a functional equation,General Inequalities, Vol. 5, Oberwol-fach, Birkhauser, Basel, (1987), 263-271.
 T. Aoki, On the stability of the linear transformation in Banach spaces, J. Math.Soc. Japan, 2(1950), 64-66.
 A. Bodaghi and S.O. Kim, Approximation on the Quadratic Reciprocal Functional Equa-tion, Journal of Function Spaces and Applications, Vol.2014, Article ID532463, 5 pages.
 A. Bodaghi and Y. Ebrahimdoost, On the stability of quadratic reciprocal functional equation in non-Archimedean elds, Asian-European J. Math. (submitted).
 B. Bouikhalene and E. Elquorachi, Ulam-Gavruta-Rassias stability of the Pexider func-tional equation, Int. J. Appl. Math. Stat., 7 (Fe07), 2007, 7-39.
 I.S. Chang and H.M. Kim, On the Hyers-Ulam stability of quadratic functional equations, J. Ineq. Appl. Math. 33(2002), 1-12.
 I.S. Chang and Y.S. Jung, Stability of functional equations deriving from cubic and quadratic functions, J. Math. Anal. Appl. 283(2003), 491-500.
 S. Czerwik, Functional Equations and Inequalities in Several Variables, World Scienti c Publishing Co., Singapore, New Jersey, London, 2002.
 M. Eshaghi Gordji, S. Zolfaghari, J.M. Rassias and M.B. Savadkouhi, Solution and stability of a mixed type cubic and quartic functional equation in quasi-Banach spaces, Abst. Appl. Anal. Vol. 2009, Article ID 417473(2009), 1-14.
 P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mapppings, J. Math. Anal. Appl. 184(1994), 431-436.
 N. Ghobadipour and C. Park, Cubic-quartic functional equations in fuzzy normed spaces, Int. J. Nonlinear Anal. Appl. 1(2010), 12-21.
 D.H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. U.S.A. 27(1941), 222-224.
 D.H. Hyers, G. Isac and Th.M. Rassias, Stability of Functional Equations in Several Variables, Birkhauser, Basel, 1998.
 S.M. Jung, Hyers-Ulam-Rassias stability of functional equations in Mathematical Analysis, Hardonic press, Palm Harbor, 2001.
 K. Ravi, J.M. Rassias, M. Arunkumar and R. Kodandan, Stability of a generalized mixed type additive, quadratic, cubic and quartic functional equation, J. Ineq. Pure & Appl. Math. 10(4)(2009), 1-29.
 K. Ravi and B.V. Senthil Kumar, Ulam-Gavruta-Rassias stability of Rassias Reciprocal functional equation, Global J. of Appl. Math. and Math. Sci. 3(1-2) (Jan-Dec 2010), 57-79.
 K. Ravi, J.M. Rassias and B.V. Senthil Kumar, Ulam stability of Generalized Re-ciprocal Functional Equation in Several Variables, Int. J. App. Math. Stat. 19(D10) 2010, 1-19.
 K. Ravi, J.M. Rassias and B.V. Senthil Kumar, Ulam stability of Reciprocal Di erence and Adjoint Functional Equations, The Australian J. Math. Anal. Appl., 8(1), Art. 13 (2011), 1-18.
 K. Ravi, J.M. Rassias, B.V. Senthil Kumar and A. Bodaghi, Intuitionistic Fuzzy Stability of a Reciprocal-Quadratic Functional Equation, Int. J. Appl. Sci. Math., 1(1) (2014), 9-14.
 Th.M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72(1978), 297-300.
 S.M. Ulam, Problems in Modern Mathematics, Chapter VI, Wiley-Interscience, New York, 1964.
Hyers-Ulam-Rassias, stability,Non- Archimedean